Journal article icon

Journal article

THE LANDAU-LIFSHITZ EQUATION, ELLIPTIC-CURVES AND THE WARD TRANSFORM

Abstract:

The Landau-Lifshitz (LL) equation is studied from a point of view that is close to that of Segal and Wilson's work on KdV. The LL hierarchy is defined and shown to exist using a dressing transformation that involves parameters λ1, λ2, λ3 that live on an elliptic curve Σ. The crucial role of the group K ≃ ℤ2 × ℤ2 of translations by the half-periods of Σ and its non-trivial central extension {Mathematical expression} is brought out and an analogue of Birkhoff factorisation for {Mathematical exp...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF02096830

Authors


HANNABUSS, K More by this author
Publisher:
Springer-Verlag
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
154
Issue:
1
Pages:
25-47
Publication date:
1993-05-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:a9d8c170-abd7-49ec-b2c7-4d00f42759b4
Source identifiers:
29738
Local pid:
pubs:29738
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP